# SDR DALA2024120311388

- Difficulty date: December 2, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 57,809 hours, 30,102 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3134 CORROSION WAS FOUND ON PYLON REINFORCING PLATE, ON BOTTOM SKIN AT RIB 8 AND STR 5. CORRECTIVE ACTION: COMPLIED WITH ER/A 621753-14. (0690255)
